# SDR AU510001976

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 6110 · Propeller Assembly
- Part: Cylinder
- Condition: Unserviceable
- Location: Propeller
- Component: Propeller, Hartzl
- Component part number: PHCJ3YF1RF
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING STRIP IT WAS FOUND THAT THE PROPELLER CYLINDER HAD BEEN OVERTORQUED WHEN LAST FITTED.  FURTHER INVESTIGATION FOUND THAT THE NUT HOLDING THE PISTON UNIT TO THE CONTROL ROD WAS LOOSE AND THE SPLIT PIN WAS SHEARED.  THE REMAINS OF THE SPLIT PIN WERE FOUND IN THE PROPELLER ON EITHER SIDE OF THE PISTON.  DAMAGE TO THE UNDERSIDE OF THE PISTON HAD BEEN DRESSED OUT.  SUSPECT THAT THE CYLINDER AND PISTON HAD BEEN REMOVED AND REFITTED WITHOUT USING THE CORRECT TECHNIQUES OR TOOLS.
